Notes Concerning Gastrophilus Hæmorroidalis Linnæus (Dipt.)

R. R. Parker
Journal of the New York Entomological Society
Vol. 24, No. 4 (Dec., 1916), pp. 253-255
Stable URL: http://www.jstor.org/stable/25003728
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Notes Concerning Gastrophilus Hæmorroidalis Linnæus (Dipt.)
We're having trouble loading this content. Download PDF instead.

Page Thumbnails